# SDR SWAA2023092592249

- Difficulty date: August 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA (1 EA) 2023-530837<[01] REPLACED LAVATORY A EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2(C) ITEM 2(4);[02] CORRECTED STEP 1   REPLACED LAVATORY A EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2(C) ITEM (4);[03] REPLACED LAVATORY A EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 STEP 2(C) ITEM (4)
